# SDR NWAA09729884

- Difficulty date: March 9, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 9-14 AND THE LT FWD OVERWING EMERGENCY EXIT SIGN WERE INOPERATIVE.  MX INSTALLED NEW BATTERIES FIRST BUT WHEN THAT DID NOT CORRECT THE PROBLEM THEY REPLACED THE ASSOCIATED FUSE IN THE POWER SUPPLY AND LIGHTS OPERATIONALLY CHECKED GOOD.  (K)
